Hello, I had acne vulgaris and my dermatologist suggested me to use propyzole nf cream for any irritation or itchiness to my skin caused by other ointments used for treating my acne. But i recently came to that propyzole nf cream is a steroid as it contains clobetasol propionate and clotrimazole. Could you please help me knowing that should I continue the usage of this cream or stop immediately? I have been using it since 3-4 months and my skin texture also seems to be improved after its application. Thanks!
Like the answers? Chat privately with the doctor of your choice
Greetings. The skin texture may have improved with that steroid cream but it is not advisable nor safe to apply a strong steroid for so long. You may end up soon with worse acne. I would suggest you to use cetaphil dam cream daily morning to counter the dryness and the acne cream at night only thin layer should be used. Further queries may be sent on follow up messaging. Warm regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.